# SDR JR2R20231213472

- Difficulty date: December 13, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N88359
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000696
- Aircraft time: 12,929 hours, 7,597 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 17030709003
- Condition: Cracked
- Location: Bulkhead
- Part time: 12,929 hours, 7,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANGLE FWD OF LH FWD BULKHEAD IN MLG WHEEL WELL CRACKED.  REPAIRED
